Local time of a random walk up to the first passage to the semiaxis
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a0,
author = {V. I. Afanasyev},
title = {Local time of a~random walk up to the first passage to the semiaxis},
journal = {Matemati\v{c}eskie zametki},
pages = {3--9},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a0/}
}
V. I. Afanasyev. Local time of a random walk up to the first passage to the semiaxis. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 3-9. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a0/